Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2010, Article ID 250378, 8 pages
http://dx.doi.org/10.1155/2010/250378
Research Article

Parametric Set-Valued Vector Quasi-Equilibrium Problems

School of Mathematics Science, Liaocheng University, Liaocheng, 252059 Shandong, China

Received 9 June 2009; Revised 14 January 2010; Accepted 5 March 2010

Academic Editor: Graham Wood

Copyright © 2010 Liya Fan and Aiqin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. X. Hai and Ph. Q. Khanh, “The solution existence of general variational inclusion problems,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1268–1277, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. P. Ding, “Existence of solutions for quasi-equilibrium problems in noncompact topological spaces,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 13–21, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Lin and J. Yu, “The existence of solutions for the system of generalized vector quasi-equilibrium problems,” Applied Mathematics Letters, vol. 18, no. 4, pp. 415–422, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. G. Huang, “Existence of solutions on weak vector equilibrium problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 4, pp. 795–801, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. X. Hai, Ph. Q. Khanh, and N. H. Quan, “On the existence of solutions to quasivariational inclusion problems,” Journal of Global Optimization, vol. 45, no. 4, pp. 565–581, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Y. Chen, X. Q. Yang, and H. Yu, “A nonlinear scalarization function and generalized quasi-vector equilibrium problems,” Journal of Global Optimization, vol. 32, no. 4, pp. 451–466, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X.-J. Long, N.-J. Huang, and K.-L. Teo, “Existence and stability of solutions for generalized strong vector quasi-equilibrium problem,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 445–451, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Ph. Q. Khanh and L. M. Luu, “Lower semicontinuity and upper semicontinuity of the solution sets and approximate solution sets of parametric multivalued quasivariational inequalities,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 329–339, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Q. Anh and Ph. Q. Khanh, “Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 699–711, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Ph. Q. Khanh and L. M. Luu, “Upper semicontinuity of the solution set to parametric vector quasivariational inequalities,” Journal of Global Optimization, vol. 32, no. 4, pp. 569–580, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. J. Huang, J. Li, and H. B. Thompson, “Stability for parametric implicit vector equilibrium problems,” Mathematical and Computer Modelling, vol. 43, no. 11-12, pp. 1267–1274, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Q. Anh and Ph. Q. Khanh, “Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems,” Journal of Global Optimization, vol. 41, no. 4, pp. 539–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. J. Zhang, Set-Valued Analysis with Applications in Economic, Science Press, Beijing, China, 2004.
  14. F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet